DOREGRIPPIN tablets 20 pc cold and flu, paracetamol, phenylephrine hydrochloride

MEDICE Arzneimittel Pütter GmbH & Co.KG

Sale price £30.48 Regular price £40.00

Tax included. Shipping calculated at checkout.

Doregrippin ® 500 mg / 10 mg film- coated tablets cold and flu, paracetamol, phenylephrine hydrochloride
for a short time. Treat. d. Sympt. v. Colds and flu, paracetamol, phenylephrine hydrochloride. Infections associated with fever, headache, pain in the limbs and runny nose. For children from 11 years and for adults.

Cold and flu, paracetamol, phenylephrine hydrochloride For information on risks and side effects, read the package insert or ask your doctor or pharmacist.

Doregrippin ® 500 mg / 10 mg film- cold and flu, paracetamol, phenylephrine hydrochloride coated tablets (20 St.)

  • The quick triple help for cold pains, fever and stuffy nose
  • With 500 mg paracetamol and 10 mg phenylephrine hydrochloride - balanced combination of active ingredients
  • Flexible and can be dosed as required
  • Well tolerated
  • Free of ingredients that make you tired

The quick triple help for cold pains, fever and blocked nose

When it comes to the quick and targeted treatment of typical symptoms of colds and flu-like infections, cold and flu Doregrippin ® is paracetamol, phenylephrine hydrochloride a real classic. Because with its balanced combination of active ingredients of 500 mg paracetamol and 10 mg phenylephrine hydrochloride, cold and flu Doregrippin ® alleviates the most important cold symptoms.

  • Fights cold pain (headache and body aches)
  • Relieves the nasal congestion and relieves the runny nose
  • Lower the fever



Doregrippin ® paracetamol, phenylephrine hydrochloride, cold and flu is therefore a suitable solution if you do not want to use many different remedies for cold symptoms, but prefer to rely on a drug with precisely combined active ingredients. Doregrippin ® paracetamol, phenylephrine hydrochloride, cold and flu is well tolerated by the stomach and free of ingredients that make you tired. It is suitable for adults and children aged 11 and over.

Balanced
combination of active ingredients With its balanced combination of active ingredients consisting of 500 mg paracetamol and 10 mg phenylephrine hydrochloride, Doregrippin ® cold and flu has multiple effects :

  • Paracetamol has an analgesic and fever-lowering effect. It combats cold pain (headache and body aches) and fever.
  • Phenylephrine has a decongestant effect on the mucous membrane of the nose and sinuses, thus relieving the nasal congestion. The flow of secretions is slowed down. It is easier to take a deep breath.



Good tolerance
Last but not least, Doregrippin ® cold and flu, paracetamol, phenylephrine hydrochloride also scores with its good tolerance.

  • The active ingredient paracetamol contained in Doregrippin ® paracetamol, phenylephrine hydrochloride is considered to be well tolerated by the stomach.
  • Doregrippin ® does not contain any ingredients that make you tired.
  • Also suitable for people with ASA intolerance (intolerance to acetylsalicylic acid).


Flexible and
can be dosed according to need Due to the balanced ratio of active ingredients, Doregrippin ® cold and flu, paracetamol, phenylephrine hydrochloride can be dosed individually, depending on the severity of the symptoms. Adults and adolescents from 14 years of age can take 1-2 film-coated tablets up to 3 times a day as required (children from 11 to 14 years of age take 1 film-coated tablet a maximum of 3 times a day). The decongestant effect on the mucous membrane of the nose and sinuses can be maximized by phenylephrine without paracetamol being overdosed.